# SDR ASAA2013052295048

- Difficulty date: May 22, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 654657959
- Condition: Corroded
- Location: Bs 1088-1156
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BAY RT TORQUE BOX INLET CUTOUT LOWER STIFFENER IS CORRODED, BS 1118-1127.  R & R RT TORQUE BOX INLET CUTOUT LOWER STIFFENER IAW SRM 51-40-05-0G-0 AND 51-40-02-0G-0.
